# SDR 5MFA201407140001

- Difficulty date: July 2, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N700RR
- Make and model: Braero HS125700A
- Aircraft serial: NA0217
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bushing
- Condition: Failed
- Location: Hyd Edp
- Component: Pump, Nyairbrake
- Component part number: 65WE0103036
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, LT ENGINE DRIVEN HYD PUMP FAILED AND BEGAN DUMPING HYD FLUID OVERBOARD. RESULTING IN CAVITATION OF BOTH HYD EDP`S AND FAILURE OF THE HYDRAULIC SYSTEM.  MX FOUND BUSHINGS THAT THE DRIVE USES AS A BEARINGS, FAILED.  BOTH PUMPS WERE REPLACED. OPS CHECKED GOOD.
